# SDR 96ZZZM1460

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EGRESS LIGHTS ILLUMINATED.  CYCLED SWITCH.  FOUND BATTERY POWER SUPPLY WEAK, MFG P/N 5822-2.  REPLACED BATTERY POWER SUPPLY.  EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.
